Problème de Plateau, équations fuchsiennes et problème de Riemann-Hilbert (2013)


Desideri, Laura
Mémoires de la Société Mathématique de France, Tome 133 (2013) vi-116 p
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consulter l'article sur le site de la revue
doi : 10.24033/msmf.443
URL stable : http://www.numdam.org/item?id=MSMF_2013_2_133__1_0

Bibliographie

[1] Anosov (D. V.) & Bolibruch (A. A.)The Riemann-Hilbert problem, Aspects Math., E22, Friedr. Vieweg & Sohn, Braunschweig, 1994. MR 1276272

[2] Beauville (Arnaud) – Monodromie des systèmes différentiels linéaires à pôles simples sur la sphère de Riemann (d’après A. Bolibruch), Astérisque, t.216 (1993), pp.103–119, Séminaire Bourbaki, Vol. 1992/93, Exp. No 765, 4. Numdam | | MR 1246395

[3] Birkhoff (George) – The generalized Hilbert problem for linear differential equations and the allied problems for linear difference and q-difference equations, Proc. Amer. Acad., t.49 (1913), pp.521–568.

[4] Bolibruch (A. A.)Construction of a fuchsian equation from a monodromy representation, Math. Notes Acad. Sci. USSR, t.48 (1990), no.5, pp.1090–1099. Zbl 0727.34005 | MR 1092150

[5] —, The Riemann-Hilbert problem, Russian Math. Surveys, t.45 (1990), pp.1–47.

[6] —, Fuchsian systems with reducible monodromy and the Riemann-Hilbert problem, in Global analysis–studies and applications, V, Lecture Notes in Math., vol.1520, Springer, Berlin, 1992, pp.139–155.

[7] Burstall (Francis), Pedit (Franz) & Pinkall (Ulrich) – Schwarzian derivatives and flows of surfaces, in Differential geometry and integrable systems (Tokyo, 2000), Contemp. Math., vol.308, Amer. Math. Soc., Providence, RI, 2002, pp.39–61.

[8] Daniel (Benoît) – Minimal disks bounded by three straight lines in Euclidean space and trinoids in hyperbolic space, J. Differential Geom., t.72 (2006), no.3, pp.467–508. Zbl 1104.53005

[9] Darboux (Gaston) – Leçons sur la théorie générale des surfaces, vol.1, Livre 3, Gauthier-Villars, Paris, 1887-89.

[10] Desideri (L.)Problème de Plateau, équations fuchsiennes et problème de Riemann-Hilbert, Thèse, Université Paris Diderot — Paris VII, Décembre 2009.

[11] —, The Plateau problem for polygonal boundary curves in Minkowski 3-space. http://arxiv.org/abs/1012.3582, Submitted to publication (2010).

[12] Dorfmeister (Josef) & Wu (Hongyou) – Construction of constant mean curvature n-noids from holomorphic potentials, Math. Z., t.258 (2008), no.4, pp.773–803. Zbl 1151.53055

[13] Douglas (Jesse) – Solution of the problem of Plateau, Trans. Amer. Math. Soc., t.33 (1931).

[14] Garnier (René) – Sur des équations différentielles du troisième ordre dont l’intégrale générale est uniforme et sur une classe d’équations nouvelles d’ordre supèrieur dont l’intégrale générale a ses points critiques fixes, Annales Sci. École Norm. Sup., t.3 (1912), no.29, pp.1–126. Zbl 43.0382.01 |

[15] —, Solutions du problème de Riemann pour les systèmes différentiels du second ordre, Annales Sci. École Norm. Sup., t.3 (1926), no.43, pp.177–307. Zbl 52.0440.03

[16] —, Le problème de Plateau, Annales Sci. École Norm. Sup., t.3 (1928), no.45, pp.53–144. Zbl 54.0748.04 |

[17] Garnier (René) – Sur un théorème de Schwarz, Comment. Math. Helv., t.25 (1951), pp.140–172. Zbl 0045.04201 |

[18] —, Sur le problème de Plateau pour les quadrilatères gauches ayant un sommet à l’infini, J. Math. Pures Appl. (9), t.41 (1962), pp.241–271. Zbl 0128.16001

[19] —, Sur le problème de Plateau pour un quadrilatère variable qui peut acquérir un point double, Ann. Mat. Pura Appl. (4), t.58 (1962), pp.1–34. Zbl 0108.33904

[20] Gulliver (R.)Regularity of minimizing surfaces of prescribed mean curvature, Ann. of Math. (2), t.97 (1973), pp.275–305. Zbl 0246.53053

[21] Gulliver (R.), Osserman (R.) & Royden (H. L.)A theory of branched immersions of surfaces, Amer. J. Math., t.95 (1973), pp.750–812. Zbl 0295.53002

[22] Hartman (Philip) – Ordinary differential equations, John Wiley & Sons Inc., New York, 1964.

[23] Iwasaki (Katsunori), Kimura (Hironobu), Shimomura (Shun) & Yoshida (Masaaki) – From Gauss to Painlevé, Aspects Math., E16, Friedr. Vieweg & Sohn, Braunschweig, 1991, A modern theory of special functions.

[24] Jimbo (Michio) – Monodromy problem and the boundary condition for some Painlevé equations, Publ. Res. Inst. Math. Sci., t.18 (1982), no.3, pp.1137–1161. Zbl 0535.34042

[25] Kusner (Rob) & Schmitt (Nick) – The spinor representation of surfaces in space, 1996, arXiv:dg-ga/9610005v1.

[26] Malgrange (B.)Sur les déformations isomonodromiques. I. Singularités régulières, in Mathematics and Physics (Paris, 1979/1982), Progr. Math., vol.37, Birkhäuser Boston, Boston, MA, 1983, pp.401–426. Zbl 0528.32018

[27] Miwa (Tetsuji) – Painlevé property of monodromy preserving deformation equations and the analyticity of τ functions, Publ. Res. Inst. Math. Sci., t.17 (1981), no.2, pp.703–721. Zbl 0605.34005

[28] Ohtsuki (Makoto) – On the number of apparent singularities of a linear differential equation, Tokyo J. Math., t.5 (1982), no.1, pp.23–29.

[29] Okamoto (Kazuo) – Isomonodromic deformations and Painlevé equations, and the Garnier system, J. Fac. Sci. Univ. Tokyo Sect. IA Math, t.33 (1986), pp.575–618. Zbl 0631.34011

[30] Osserman (R.)A proof of the regularity everywhere of the classical solution to Plateau’s problem, Ann. of Math. (2), t.91 (1970), pp.550–569. Zbl 0194.22302

[31] Pérez (Joaquín) & Ros (Antonio) – The space of properly embedded minimal surfaces with finite total curvature, Indiana Univ. Math. J., t.45 (1996), no.1, pp.177–204.

[32] —, The space of complete minimal surfaces with finite total curvature as Lagrangian submanifold, Trans. Amer. Math. Soc., t.351 (1999), no.10, pp.3935–3952. Zbl 0945.53009

[33] Plemelj (Josip) – Riemannsche Funktionenscharen mit gegebener Monodromiegruppe, Monatsh. Math. Phys., t.19 (1908), no.1, pp.211–245. Zbl 39.0461.01

[34] Poincaré (Henri) – Sur les groupes des équations linéaires, Acta Math., t.5 (1884), pp.201–312.

[35] Radó (Tibor) – On Plateau’s problem, Ann. of Math., t.2 (1930), no.31, pp.457–469.

[36] Riemann (Bernhard) – Œuvres mathématiques, Gauthier-Villars, Paris, 1898.

[37] Sato (Mikio), Miwa (Tetsuji) & Jimbo (Michio) – Holonomic quantum fields. II. The Riemann-Hilbert problem, Publ. Res. Inst. Math. Sci., t.15 (1979), no.1, pp.201–278.

[38] Schwarz (Hans-Rudolf) – Fortgesetzte Untersuchungen über specielle Minimalflächen, Monatsberichte der Königl. Akad. der Wiss. zu Berlin (1872), pp.3–27.

[39] Umehara (Masaaki) & Yamada (Kotaro) – Complete surfaces of constant mean curvature 1 in the hyperbolic 3-space, Ann. of Math. (2), t.137 (1993), no.3, pp.611–638.

[40] Weierstrass (Karl) – Über die Flächen deren mittlere Krümmung überall gleich null ist, Monatsberichte der Königl. Akad. der Wiss. zu Berlin (1866), pp.855.

[41] —, Mathematische Werke, vol.III, Mayer and M¸ller, Berlin, 1903.